# SDR SWAA2021071995067

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIBER DAMAGE UPPER SURFACE OF FLOOR PANEL 221GF IAW SRM 53-00-50-0I-1 FIGURE 2. TABLE 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.C.(3).(A). DAMAGE IS TO BE REPAIRED IAW SRM 53-00-50-2R-1.  REMOVED ALL INSERTS IAW SRM 53-00-50-2R-1 PARA 3.A.-B.  REMOVED ALL DAMAGE FROM UPPER FACE SHEET WITH NO CONTAMINATION NOTED AND CLEANED IAW SRM 53-00-50-2R-1 PARA 3.C. AND 3.E.-F.   FABRICATED REPAIR PLIES FOR UPPER SURFACE FACE SHEET IAW SRM 53-00-50-2R-1 PARA 3.K.(1).(A).  INSTALLED REPAIR PLIES VACUUM BAGGED AND CHECKED FOR LEAKS IAW SRM 53-00-50-2R-1 PARA 3.K.(1). AND 3.L.(1).
